Medical Questions > Womens Health > Birth Control Forum

Depo Shot every time I eat I get so sick to my stomach.

I'm extremely worried...I got my first depo shot in November and me and my boyfriend has had sex a lot since then but the week of Christmas we had unprotected sex 4 days in a row and he came in me all 4 days...since he did I've been extremely nauseous and every time I eat I get so sick to my stomach...I'm extremely sleepy all the time. I'm so worried I could be pregnant. Please help me anyway you can I need the help ASAP
Did you find this post helpful?
|

User Profile
replied January 9th, 2017
Hello,
Relax.The depo is an extremely powerful contraception and it helps you in all means to prevent pregnancy.But on the other-hand,it contains hormone and all these symptoms are due to the hormonal side effects of depo,you are experiencing.From now on-wards,you also donot need to take help of other additional contraceptives and even he can ejaculate inside you.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.